Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 32 of 33 found articles
 
 
  Using the Geometric Properties of Three Invariants in the Wave Equation for the Intensity of an Electric Field
 
 
Title: Using the Geometric Properties of Three Invariants in the Wave Equation for the Intensity of an Electric Field
Author: Ovsyannikov, V. M.
Appeared in: Bulletin of the Russian Academy of Sciences. Physics
Paging: Volume 89 () nr. 2 pages 305-311
Year: 2025-04-24
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 32 of 33 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands